MathSciNet Relay Station
MathSciNet bibliographic data
MR2265675 14D20 (14F05 14H10 14L30 14M15)
Lysenko, Sergey Moduli of metaplectic bundles on curves and theta-sheaves. Ann. Sci. École Norm. Sup. (4) 39 (2006), no. 3, 415–466.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement